# SDR DALA2025060504303

- Difficulty date: June 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 59,878 hours, 31,542 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Fouled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED. CORRECTIVE ACTION: REPLACED PIN IAW IPC 25-62-01-37A. (1000039).
